MAUDE Adverse Event Report: ALBA BIOSCIENCE LIMITED (LTD.) ORTHO SERA PAPAIN; SOLUTION, STABILIZED ENZYME

ALBA BIOSCIENCE LIMITED (LTD.) ORTHO SERA PAPAIN; SOLUTION, STABILIZED ENZYME
Catalog Number FD317
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation still on going and as soon as will be completed, a follow up report will be submitted.Alba biosicence reference number of this file is (b)(4).
 
Event or Problem Description
The end user reports false negative results with ortho sera papain product fd317, lot v278742, expiry 30sep25.

Brand Name
ORTHO SERA PAPAIN
Common Device Name
SOLUTION, STABILIZED ENZYME
Manufacturer (Section D)
ALBA BIOSCIENCE LIMITED (LTD.)
5 james hamilton way
milton bridge
penicuik, uk EH26 0BF
UK  EH26 0BF
Manufacturer (Section G)
ALBA BIOSCIENCE LIMITED (LTD.)
5 james hamilton way
milton bridge
penicuik, uk EH26 0BF
UK   EH26 0BF
Manufacturer Contact
samuele serfilippi
5 james hamilton way
milton bridge
penicuik, uk EH26 -0BF
UK   EH26 0BF
MDR Report Key22327432
Report Number3011683976-2025-00006
Device Sequence Number15807089
Product Code KSK
UDI-Device Identifier10758750030330
UDI-Public10758750030330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK150246
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberFD317
Device Lot NumberV278742
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown